Have Pediatric Questions? Ask a Pediatrician.
Thank you for your question.
Since how long is he having nausea?
Does he have any other medical problems?
Is he on any medications for anything at the moment?
Please let me know.
I am looking forward to your response.
Your main concern was regarding the red cell count and the medication that he is on in the form of prednisolone in itself can cause a high red cell count which is the most likely reason for his high count. The nausea may be also be due to prednisolone that he is on.
Prednisolone also causes a low lymphocyte count and a low eosinophil count as well. So, if he happens to have that, that would also be drug induced.
This session is open for any further questions that you may have.I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner, as that is the only way I am credited on here for helping you out.Kindest regards